4 years ago I traveled to FATA Pakistan and in every year in the month of August I caught malaria. Last few days I feel much Headache and fever in the evening and go to doctor. He diagnosed malarial parasites in blood and has advised me take tab artem ds 2 BD for three days after complete the course I feel same headache fever with shivering. Please recommend something.
I am not sure which malaria treatment you have taken—was it just artemisinin, or a combination drug which also included another anti-malarial? The latter type is what is recommended by the World Health Organization (WHO); treatments only containing artemisinin are very effective short term, but can sometimes leave a few parasites alive at the end of the course, which not only may result in a recurrence of symptoms (known as recrudescence) but is very bad in terms of leading to drug resistance in the malaria parasite. However, it is also possible that you are merely experiencing some slight side effects to the medication you took; often these mild side effects are very similar to the symptoms of malaria! If you don’t feel better in a few days, it might be worth visiting the doctor again to check that you don’t still have malaria parasites in your blood.
Leave a Reply
You must be logged in to post a comment.